# SDR UIEA2016080100653

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,978 hours, 23,119 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Life Raft
- Part number: D23904
- Part serial: 11922591
- Condition: Low Pressure
- Location: Row 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ROW 20 LIFE RAFT PRESSURE GAUGE READS LOW.  REMOVED THE RAFT ASSY.   ROUTED TO VENDER FOR SERVICE IAW AMM 25-05-03.  REINSTALLED RAFT ASSY.
